User Reviews for Lasix
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Lasix.
|Heart Failure||1 reviews||117 medications|
|High Blood Pressure||3 reviews||263 medications|
|Edema||20 reviews||51 medications|
|Summary of Lasix reviews||24 reviews||8.1|
Reviews for Lasix
For Edema "I was prescribed the generic form of Lasix a few days ago for severe peripheral edema. The doctor had me taking 20 mg twice a day for three days and now I'm taking 20 mg. So far, I have notice only a subtle difference/improvement in the major swelling of my feet, ankles, legs and abdomen. I am experiencing an increase in frequency of urination, as others have described, but it doesn't seem like I 'm voiding enough, which may be why I am still so swollen. It has been only four days on Lasix and I am in terrible pain. Hopefully, the swelling will subside or at least decrease, otherwise, I will be contacting the MD for advice. I have also experienced headaches daily since I began the medication. I have been extremely dizzy as well."
MarlboroFiona (taken for less than 1 month) November 22, 2015
|36 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For High Blood Pressure "I used this med along with Cardizem-Lasix was supposed to also help control serious swelling in my feet from the Cardizem, in addition to aiding in controlling my blood pressure. The only issue I had with it is that it made my eyes burn very badly by making them very dry. I have dry eyes anyway, so that didn't help. It also didn't control the swelling in my feet, but did help with blood pressure."
Made my eyes burn after a week (taken for less than 1 month) April 15, 2015
|21 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Edema "I started taking this medication when I was in my early 20's for edema. I take 80 mg a day for 20 years now. If I miss a day I go up about 12 lbs on the scale. This medication has worked wonders for me but it is hard to take if you need to leave the house. I can pee up to 20 times in 4 hours. Other than the inconvenience. It is a fantastic medication for me."
Laurie Dagere January 5, 2015
|82 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For High Blood Pressure "At 20 mg once a day, after three days Lasix dropped my blood pressure 20 points, both systolic and diastolic, with NO side effects. Lasix is on the WHO list."
David Thompson (taken for less than 1 month) August 1, 2014
|45 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Edema "My cardiologist put me on Lasix over a month ago due to edema of the legs and ankles. My rate of urination was about every 45 minutes nowhere as bad as some of the reviewers. I refilled my prescription and noticed an immediate change. Instead of every 45 minutes, it changed to every hour and a half. The only difference is the manufacturer. The Lasix made by Sandoz seems to work fine. "
Choir pork April 13, 2014
|87 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Edema "I stated taking Furosemide yesterday for swelling in my feet and ankles. Right after taking it I had to make a 100 mile drive and ended up stopping 5 times en route to pee. The swelling has already decreased a LOT, and I am able to walk again without pain. I had pretty bad nausea after both doses. I am taking 40 mg once a day. I had to call in sick today as the nausea was causing vomiting. I'll try taking it after work. I went back to bed after calling in sick today and my cat that always sleeps on me was quite annoyed at trips to the bathroom every 10 minutes."
JohnHalo January 28, 2014
|101 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Edema "I have a genetic condition called Venous Insufficiency, which doesn't allow the blood & fluid to be returned from my lower legs & feet, so they swell and the skin can start to break down, which opens up the opportunity for infection. Have been taking Furosemide 40mg 1x day for over a year now - it is the only thing that keeps me from being in the hospital all the time with infections that require IV antibiotics. The only side effects I've noticed are the very frequent urination (not really a side effect, it's what the drug is *supposed* to do, as it flushes fluids out of the body), and aching in my legs and feet as the fluid leaves - I can only assume that is caused by my body trying to push the fluid out."
Anonymous May 14, 2012
|131 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Edema "I've been taking Lasix for about 10 years for swelling in my feet/ankles. I only have one kidney and have hypertrophic cardiomyopathy. I take 80 mg in the morning. It does not always take all the swelling out, but if I miss just one dose, I can tell it by the afternoon. Of course, if I take it in the afternoon, I'm up all night. NOTE: There IS a difference in taking the Lasix as opposed to the generic furosemide. For me, the generic is absolutely useless. My mother had the same problem, so maybe it's genetic. I've taken as much as 200 mg of generic at one time with no effect whatsoever. I've noticed no side effects from the Lasix."
Anonymous February 4, 2011
|96 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Edema "I have had pitting edema, severe water retention all over my body mainly my face, hands, ankles, feet and lower legs. I to have felt the side effects of the side aches and leg discomfort. BUt have come to find out I also suffered from RLS ( restless leg syndrome). I do suffer from very minor headaches. But when one day you are swollen as a balloon and about 2 to 3 days later your are unswollen. I first started out on 10 mg as needed, then had to go up to 20mg when required, then daily. Then eventually kept raising it by 20 after that to 40mg daily. Then I ended up having to take 2 x 40 mg daily, 2 x a day. I also have insulin resistance/metabolic syndrome so that may have something to do with it. I'm now at 80mg daily."
ksop September 30, 2010
|67 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Edema "I really had edema all over my body (i.e. face, hands, feet), but especially on my legs! I went to my doctor and she prescribed this medication to me, it's working like magic! I take it in the morning as soon I wake up, I noticed it's more effective taken on empty stomach, then after breakfast and so on. I had to deal with some headaches(minor), but it was definitely worth it!!"
Anonymous August 2, 2010
|88 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Edema "I have been using Lasix in combination with Hydrochlorothiazide for 6 months for pitting edema/hypertension and it's effects seem to have worn off. I started on 20mg once a day for 2 months then up to 40mg once a day for the last 4 months. Now my legs are back to swelling as much as if I were taking nothing. My blood pressure is good though. Side effects, headaches."
LJB_VA May 6, 2010
|68 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Edema "I have taken Lasix for a week to reduce the swelling in my legs. It's working fine and I feel better. The side effects are manageable. I have to pee a lot, and I've had to deal with some headaches."
Jill J. April 6, 2010
|81 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Edema "I took the first dose on a Friday after work. That night I was awake all night with terrible leg cramps and an odd cramp in my midriff. I took the second dose earlier in the afternoon the next day. The cramp in my midriff returned. I called the hospital where my doctor practices and the nurse practitioner from her office called me back. She advised me not to take the Lasix anymore and to go to the ER if the cramping came back tonight. My ankle is nearly normal size, but I am not sure it was worth it."
skinny ankle August 22, 2009
|83 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Edema "It's very important to read the side effects of all the medicines that your Doctor prescribes to you. Sometimes the side effects are a bigger problem then the original problem you were trying to treat. This was true in my case with Furosemide where the blurred vision, loud ringing in the ears and a bright red flaky face rash was unbearable. But that's not to say that everyone will suffer side effects."
Anonymous June 3, 2009
|100 users found this comment helpful. Did you? Yes No||Report as inappropriate|